MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VISILOC INTRODUCER SET; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. VISILOC INTRODUCER SET; BIOPSY INSTRUMENT
Model Number ECMRINTLOC
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 09/2021).
 
Event or Problem Description
It was reported that distributor that customer received product as short dated and they cannot use the product.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.Three electronic photos were provided for review.The first electronic photo appears to be a scanned copy of a 'packing slip summary' with the order date, product information, and order quantity listed as 'order date': 2021-04-22, 'item': ecmrintloc, 'lot': vtfq0151, 'ordered': 2, shipp': 2.The second and third photo appear to be a scanned copy of the product labeling with the product information as 'cat number' ecmrintloc, 'lot number' vtfq0151, 'use by date' 2021-09-01, and 'gauge size' 10g.Based on the photo review, the alleged "product short dated and cannot be used" could not be confirmed.Therefore, the investigation shall remain inconclusive for the reported event.A definitive root cause could not be determined based upon the available information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 09/2021).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that the product received was short dated and cannot be used.There was no patient contact.

Brand Name
VISILOC INTRODUCER SET
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11899540
Report Number2020394-2021-01125
Device Sequence Number19938470
Product Code KNW
UDI-Device Identifier00801741086229
UDI-Public(01)00801741086229
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K161805
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECMRINTLOC
Device Catalogue NumberECMRINTLOC
Device Lot NumberVTFQ0151
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer07/05/2021
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;